1 doctor weighed in:

Do diuretics take away your appetite and make you feel unsteady when you walk or stand up?

1 doctor weighed in
Dr. Bac Nguyen
Family Medicine

In brief: They can do that

Among it smany side effects, dehydration is one of them. If dehydation is significant, you won't have an appetite, lower your blood pressure to cause orthostatic hypothension (low BP when erect) which can cause you to feel unsteady/fall etc.
. Also, diuretic can waste away your salt and potassium which can cause arrythmias causing your symptoms. So, consult doc soon if you can. Good luck.

In brief: They can do that

Among it smany side effects, dehydration is one of them. If dehydation is significant, you won't have an appetite, lower your blood pressure to cause orthostatic hypothension (low BP when erect) which can cause you to feel unsteady/fall etc.
. Also, diuretic can waste away your salt and potassium which can cause arrythmias causing your symptoms. So, consult doc soon if you can. Good luck.
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors